zbMATH — the first resource for mathematics

On the direct product of finite factors. (English) Zbl 0057.34303

46Lxx Selfadjoint operator algebras (\(C^*\)-algebras, von Neumann (\(W^*\)-) algebras, etc.)
PDF BibTeX Cite
Full Text: DOI
[1] J. DJXMIER, Formes lineaires sur un anneau d’operateurs, Bull. Soc. Math. France, 81(1953), 9-39. · Zbl 0050.11501
[2] Y. MISONOU, On the direct product of W*-algebras, This Journal, 6(1954), 189-204 · Zbl 0057.34201
[3] F. J. MURRAY and J. VON NEUMANN, Rings of operators, Ann. of Math., 37(1936), 116-229. Zentralblatt MATH: JSTOR: links.jstor.org · Zbl 0014.16101
[4] F. J. MURRAY and J. VON NEUMANN, Rings of operators, II, Trans. Amer. Math Soc., 4(1937), 208-248. Zentralblatt MATH: JSTOR: links.jstor.org · Zbl 0017.36001
[5] R. PALLU DE LA BARRIERE, Algebres unitaires et espace d’Ambrose, Ann. Sci Ecole Norm. Sup., 70(1953), 381-401.
[6] R. SCHATEN, On the direct product of Banach spaecs, Trans. Amer. Math. Soc., 5(1943), 195-217.
[7] R. SIKORSKI, Products of abstract algebras, Fund. Math., 39(1952), 211-228 · Zbl 0050.02704
[8] T. TURUMARU, On the direct product of operator algebras, III, This Journal, 5(1954), 208-211. · Zbl 0057.34304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.